# SDR KBM2006F00144

- Difficulty date: April 12, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- System (JASC): 6720 · Tail Rotor Control System
- Part: Rod
- Part number: 350A33214501
- Part serial: S5181
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R P/C LINK, UNIT HAS CRACKS, REMOVED AND REPLACED.  (K)
